# SDR DALA2025040802699

- Difficulty date: April 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 58,258 hours, 41,894 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON AFT MOVABLE VANE (LOWER SURFACE) AT LH WING. SUMMARY OF NRC 00468: AFT MOVABLE VANE (LOWER SURFACE) AT LH WING WAS REPAIRED PER ER/A 624886-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI REV 2. ASSOCIATED ER/A 14-624886 ADDED FOR AC 9547. (LP #0896103)
